# SDR SIMA20160128018

- Difficulty date: January 28, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMER LIGHT INOPERATIVE.  CLEANED PAX DOOR EMER LIGHT IAW CPM 51-14-00.  OPERATIONS CHECKED GOOD.
